# SDR UALA2013050603160

- Difficulty date: May 3, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 79,927 hours, 23,208 cycles
- Engine: Pwa PW2037
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 32144882
- Part serial: 1232
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER  POPPED 2 HOURS AFTER TAKEOFF, FL390.  LEFT ENGINE AMBER MAX RADL HIGHER THAN RIGHT ENGINE.   FOUND HIGH STAGE VALVE STICKING AND HIGH STAGE PILOT SOLENOID LOOSE. REMOVED AND REPLACED HIGH STAGE VALVE 36-11-07 AND HIGH STAGE PILOT REF MM 36-11-08 GROUND RAN CHECKED OKAY.
